Czechoslovak Mathematical Journal, first online, pp. 1-8


Finite groups with two rows which differ in only one entry in character tables

Wenyang Wang, Ni Du

Received November 7, 2019.   Published online February 12, 2021.

Abstract:  Let $G$ be a finite group. If $G$ has two rows which differ in only one entry in the character table, we call $G$ an RD1-group. We investigate the character tables of RD1-groups and get some necessary and sufficient conditions about RD1-groups.
Keywords:  finite group; irreducible character; character table
Classification MSC:  20C15
DOI:  10.21136/CMJ.2021.0482-19

PDF available at:  Springer   Institute of Mathematics CAS

References:
[1] M. Bianchi, M. Herzog: Finite groups with non-trivial intersections of kernels of all but one irreducible characters. Int. J. Group Theory 7 (2018), 63-80. DOI 10.22108/ijgt.2017.21609 | MR 3757269 | Zbl 1446.20015
[2] D. Chillag: On zeros of characters of finite groups. Proc. Am. Math. Soc. 127 (1999), 977-983. DOI 10.1090/S0002-9939-99-04790-5 | MR 1487363 | Zbl 0917.20007
[3] S. M. Gagola, Jr.: Characters vanishing on all but two conjugacy classes. Pac. J. Math. 109 (1983), 363-385. DOI 10.2140/pjm.1983.109.363 | MR 721927 | Zbl 0536.20005
[4] L. C. Grove: Groups and Characters. Pure and Applied Mathematics. A Wiley-Interscience Series of Texts, Monographs and Tracts. John Wiley & Sons, New York (1997). DOI 10.1002/9781118032688 | MR 1451623 | Zbl 0896.20001
[5] I. M. Isaacs: Character Theory of Finite Groups. Academic Press, New York (1976). DOI 10.1090/chel/359 | MR 0460423 | Zbl 0337.20005
[6] G. James, M. Liebeck: Representations and Characters of Groups. Cambridge University Press, New York (2001). DOI 10.1017/CBO9780511814532 | MR 1864147 | Zbl 0981.20004

Affiliations:   Wenyang Wang, Center for General Education, Xiamen Huaxia University, Haixiang Ave, Xiamen, Fujian 361024, P. R. China, e-mail: wangwy@hxxy.edu.cn; Ni Du (corresponding author), School of Mathematical Sciences, Xiamen University, No. 422, Siming South Road, Xiamen, Fujian 361005, P. R. China, e-mail: duni@xmu.edu.cn


 
PDF available at: